Discrete Mathematics
Discrete Physics
BioPhysics
Foundations of Physics
Cosmology
Selected articles in
Discrete Mathematics
Finite Difference Equations
Finite Difference Approach To Trigonometry
Adel F. Antippa
Journal of Difference Equations & Applications
vol. 17 no. 9 pp. 1365 -1400 (2011)
Recursive Formulation of the Law of Superposition of Velocities
Adel F. Antippa
Journal of Difference Equations & Applications
vol. 13 no. 7 pp. 563 - 575 (2007)
Factorial Polynomials of 2x2 Nonautonomous Matrices
Adel F. Antippa
Journal of Difference Equations & Applications
vol. 10 no. 4 pp. 437 - 446 (2004)
Coupled Difference Equations With Variable Coefficients
Adel F. Antippa
Journal of Difference Equations & Applications
vol. 8 no. 3 pp. 255 - 276 (2002)